×

Prime rings satisfying a generalized polynomial identity. (English) Zbl 0175.03102


PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Posner, E., Prime rings satisfying a polynomial identity, (Proc. Am. Math. Soc., 11 (1960)), 180-184 · Zbl 0215.38101
[2] Amitsur, S. A., Generalized polynomial identities and pivotal monomials, Trans. Am. Math. Soc., 114, 210-226 (1965) · Zbl 0131.03202
[3] Lambek, J., Lectures on rings and modules (1966), Blaisdell Publishing Company · Zbl 0143.26403
[4] Martindale, W. S.; Martindale, W. S.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.